Posted by: Larry | 2012-06-25

Anti Depressants &  Side Effects

About 1.5 years ago I went on Lorien as I was struggling to cope with that period in my life. I was on for about 4 months and during that time I experience the following:
-loss of libido
-inability to hold an erection
-difficult to reach orgasm (though I don''t have any complaints about this. When I could maintain an erection, the sex was long and great.)
-Very bad acne on neck, chest and shoulders.
-Loss of mass (both fat and some muscle)

I am currently going through an even more difficult time in my life now and I really could use some help. I have recently come out of a serious relationship, lost all of my friends (long story short they were not good friends), I am making a career change and I am trying to lose the weight that I have put on during this depression.

I do " body building"  and do not want to go on Lorien only to lose all the hard earned muscle I have put on. It also took me almost 6 months to get rid of the acne from the Lorien and I really don''t want to get that again. It just added to the stress. I also don''t want to have libido and erection problems as that took a few months to get back to normal as well.

Is there an anti depressant that will not bring on those sort of side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You can consult a doctor for an examination and a script for a product like Cilift, which should not have these side effects. Delayed ejaculation is unfortunately a common side effect of most antidepressants.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.